MathSciNet Relay Station
MathSciNet bibliographic data
MR799662 (87c:11052) 11F72 (11F12 11R11)
Elstrodt, Jürgen; Grunewald, Fritz; Mennicke, Jens Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields. J. Reine Angew. Math. 360 (1985), 160–213.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement